Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2008, Issue 617

Issues

Phénomènes de symétrie dans des formes linéaires en polyzêtas

J. Cresson
  • Laboratoire de Mathématiques appliquées de Pau, Bâtiment I.P.R.A, Université de Pau et des Pays de l'Adour, avenue de l'Université, BP 1155, 64013 Pau cedex, France
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ S. Fischler
  • Université Paris-Sud, Laboratoire de Mathématiques, UMR CNRS 8628, Bâtiment 425, 91405 Orsay cedex, France
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ T. Rivoal
  • Institut Fourier, CNRS UMR 5582, Université Grenoble 1, 100 rue des Maths, BP 74, 38402 Saint-Martin d'Hères cedex, France
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2008-05-13 | DOI: https://doi.org/10.1515/CRELLE.2008.027

Abstract

We give two generalizations, in arbitrary depth, of the symmetry phenomenon used by Ball-Rivoal to prove that infinitely many values of Riemann ζ function at odd integers are irrational. These generalizations concern multiple series of hypergeometric type, which can be written as linear forms in some specific multiple zeta values. The proof makes use of the regularization procedure for multiple zeta values with logarithmic divergence.

About the article

Received: 2006-09-12

Revised: 2007-02-13

Published Online: 2008-05-13

Published in Print: 2008-04-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 617, Pages 109–151, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.027.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Tanguy Rivoal
Journal of Mathematical Sciences, 2012, Volume 180, Number 5, Page 641

Comments (0)

Please log in or register to comment.
Log in